# SDR SWIA202266091

- Difficulty date: April 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-41-1116 REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS     (C-CHECK RO 7/9/2022)    COMPLIED WITH REO 601R-53-41-1116, REV. - C, DATED 2017/03/09, REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS. / COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
